# SDR 2011FA0000566

- Difficulty date: August 4, 2011
- Submitted: September 2, 2011
- Operation: General aviation
- Aircraft: N825WH
- Make and model: Amtr SONEX
- Aircraft serial: 0594
- Engine: Amtr 4AR1200VOLKS
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankshaft
- Condition: Broken
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRANK BROKEN AT FLANGE.  CAST CRANKSHAFT FAILURE.
